Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online
Ask a Urologist   »  

Feeling lack of sensitivity in penis after masturbating forcefully. Is it temporary or is it serious?

User rating for this question
Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
I'm 19 and I have a problem after masturbating forcefully that my penis suddenly got weak. Now it is very difficult for me to get it up and it feels funny. Its not hurting so I don't think its anything serious, but it just feels like it lacks sensitivity. Is it temporary or is it serious?
Posted Mon, 6 Aug 2012 in Penis Problems
 
 
Answered by Dr. Pragnesh Vachharajani 23 minutes later
Hi,

Thanks for posting your query.

After masturbation or sex flaccidity of penis is common and natural. It remains there for some time.

After some time when you get excited again you will have erection as per normal.

In the absence of any major trauma or violent sexual act serious injury is not commonly seen.

Just wait for some time and you should be normal and feeling well.

Still in case if there is some problem like too much of pain and discomfort please consult a doctor.

I hope this helps and clarifies your concern.

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor